# SDR QXEA200501554

- Difficulty date: November 17, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,176 hours, 8,417 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 4120T06P02
- Part serial: GRTA3782
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 5,159 hours, 3,688 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2451, RETURNED TO THE GATE WITH NR 2 ENGINE HUNG START.  MAINTENANCE REPLACED THE NR 2 STARTER AND VALVE.  OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
